# SDR 99UAL900301

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Part number: 675230435
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN WEATHER RADAR TURNED ON GYRO AND STEER FLAGS VISIBLE.  RETURNED TO ORD.  *S/D*  REPLACED CIRCUIT BREAKER C833.
